# SDR UPS00834554

- Difficulty date: December 20, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 CARGO DOOR SKIN HAS A 3/4 INCH CRACK. CRACK OUT OF LIMITS.  EDGE DISTANCE 2.D WITHIN SRM 52-2-0 LIMITS
